# SDR SWIA201232298

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 26,018 hours, 18,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT ROW 6 BURNED OUT.  (FLT 4789)  RELAMPED EMERGENCY LIGHT.
